EconPapers    
Economics at your fingertips  
 

Optimal Convergence Rates for Solutions of the Monopolar Non-Newtonian Flows

Zhi-qiang Luo

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

This paper is concerned with the optimal convergence rates for solutions of the monopolar non-Newtonian flows. By using the energy methods, the perturbed weak solution of perturbed system asymptotically converges to the solution of the original system with the optimal rates .

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/738729.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/738729.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:738729

DOI: 10.1155/2014/738729

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:738729